MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE CLEAR 30DEG 5MM; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL CH CONCORDE CLEAR 30DEG 5MM; ARTHROSCOPE
Catalog Number 163005530
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The concorde clear 30deg 5mm was not returned to the customer quality unit for evaluation.A device history record review did not identify any issues that may have caused or contributed to the reported event.Without the return of the concorde clear 30deg 5mm we are unable to confirm the reported issue or identify the root cause.As no issues were identified during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Therefore, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the concorde clear tip broke off.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.

Brand Name
CONCORDE CLEAR 30DEG 5MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8180811
Report Number1526439-2018-51158
Device Sequence Number1098699
Product Code HRX
UDI-Device Identifier10705034507378
UDI-Public(01)10705034507378
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K122861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number163005530
Device Lot NumberQV5478PQ03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1